By Topic

Improved stability robustness of linear discrete-time systems via a linear fractional transformation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shi, Y.-Q. ; Dept. of Electr. & Comput. Eng., New Jersey Inst. of Technol., Newark, NJ, USA ; Yen, K.K. ; Zhang, D.

Through a linear fractional transformation in the frequency domain, a set of hyperellipsoids, containing only such points in the coefficient space which correspond to stable polynomials in linear discrete-time systems, was obtained. Procedures for searching for a suitable transform parameter β that will achieve a possibly larger coefficient perturbation range (with guaranteed stability) than that obtained by C.B. Soh et al. (1985) are presented. When β=0, the hyperellipsoid degenerates to the largest hypersphere. The result in this work is, therefore, a generalization of the result obtained by C.B. Soh et al

Published in:

Industrial Electronics, IEEE Transactions on  (Volume:37 ,  Issue: 6 )